# SDR 29GA2013122000001

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 29,007 hours, 32,589 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Potentiometer
- Part number: D97439
- Part serial: 91J143499
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT, AT 6,000 FT AND 185 KIAS, AIRCRAFT EXHIBITED UNCOMMANDED PITCH DOWN OF 2 DEGREES, FOLLOWED BY UNCOMMANDED PITCH UP OF APPROXIMATELY 2 DEGREES, BELOW 185 KIAS THIS MOTION CEASED.  REPLACED LT ELEVATOR TRIM ACTUATOR COMPLIED WITH FUNCTIONAL AND RIG CHECK NO DEFECTS FOUND.
